• May 27, 2016 News!The submission for Special Issue is officially open now!   [Click]
  • May 03, 2016 News!Vol.6, No.6 has been indexed by EI (Inspec).   [Click]
  • Mar 17, 2017 News!Vol.9, No.2 has been published with online version. 13 peer reviewed articles from 4 specific areas are published in this issue.   [Click]
General Information
Prof. Wael Badawy
Department of Computing and Information Systems Umm Al Qura University, Canada
I'm happy to take on the position of editor in chief of IJCTE. We encourage authors to submit papers concerning any branch of computer theory and engineering.
IJCTE 2012 Vol.4(5): 735-739 ISSN: 1793-8201
DOI: 10.7763/IJCTE.2012.V4.568

Discrete-Time Output Regulation on Sample-Data Systems

Muwahida Liaquat and Mohammad Bilal Malik

Abstract—In this paper output regulation problem for sampled-data systems with constant exogenous signals is considered. A discrete output feedback controller is designed under the assumption that the regulator equation in discrete-time has a solution. Discretization of the plant and exosystem is carried out by zero order hold equivalence. The goal is to design the complete controller/observer in discrete domain. As an application magnetic levitation is discussed. The simulation results along with the comparison with the continuous-time controller show the effectiveness of the proposed controller.

Index Terms—Discretization, linear systems, output regulation, sampled-data control.

The authors are with the Department of Electrical Engineering, College of Electrical and Mechanical Engineering, National University of Sciences and Technology, Pakistan (e-mail: muwahida@ee.ceme.edu.pk, mbmalik@ceme.edu.pk).


Cite: Muwahida Liaquat and Mohammad Bilal Malik, "Discrete-Time Output Regulation on Sample-Data Systems," International Journal of Computer Theory and Engineering vol. 4, no. 5, pp. 735-739, 2012.

Copyright © 2008-2015. International Journal of Computer Theory and Engineering. All rights reserved.
E-mail: ijcte@vip.163.com